# SDR CA030421006

- Difficulty date: April 18, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,264 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Condition: Defective
- Location: Mlg
- Part time: 16,903 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE MESSAGE ON APPROACH, NOSE GEAR SHOWED DOWN & GREEN, MAIN SHOWED UP & WHITE, GEAR HANDLE CYLCLED TWICE WITH SAME INDICATION, HYD INDICATION OK. MANUAL EXTENSION COMPLETED AS PER QRH. THIS WAS THE ORIGINAL PART FROM THE MANUFACTURER.
